# SDR USAABB00083

- Difficulty date: June 20, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Rows 6,18,29,33
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND LOW LEVEL EMERGENCY LIGHTS INOPERATIVE AT ROWS 6, 18, 29 AND 33.  MAINTENANCE REPLACED THE BATTERIES.  (M)
